# SDR CALA2018012100276

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 13,996 hours, 4,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT, AFT EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-04-960-801.
